# SDR SWAA2023021088126

- Difficulty date: January 4, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W FRONT SPAR INFERNAL UPPER CHORD FWD TIE-DOWN CLIP CRACKED ABOVE ACCESS PANEL621EB DEFUELING STATION MKD DOT<[01] REMOVED ACCESS PANEL # 621FB GAINED ACCESS TO REPAIR REF B 737-700 SRM 51-40-01;[02] PARTIAL REMOVED FASTENERS AT R/W UPPER CHORD FWD TIE DOWN ABOVE ACCESS PANEL 621EB REF B737-700 SRM 57-40-01;[03] REMOVED NOSE BEAM F/P AT R/W T/E SS 150.81 AND SS 48.97 IN REF SRM 51-40-02-0G-0;[04] LOCATED AND DRILED NEW NOSE BEAM P/N 116A5640Y18 REF. B737-700 SRM 51-40-05-0G-0;[13] PARTIALLY INSTALLED FASTENERS. 70% AT NOSE BEAM R/W FRONT SPAR ABOVE ACCESS PANEL 621 REF. B737-700SRM 51-40-02-0G-0;[14] COMPLETED INSTALLATION OF NOSE BEAM R/W FRONT SPAR ABOVE ACCESS PANEL 621EB 100% FASTENERS INSTALLED PER REF 51-40-02-0G-0 AND DWG 116A5640.;[21] (FINAL) REMOVED ACCESS PANEL # 621FB TO GAIN ACCESS TO NOSE BEAM REPLACEMENT; LOCATED; DRILLED; TREATED; PRIMED AND TOPCOAT NEW NOSE BEAM (P/N 116A5640Y18). INSTALLED NEW NOSE BEAM AND APPLIED CIC AND INSTALLED ACCESS PANEL # 621FB.;[22] VERIFIED STEPS 20 AND 21
